Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Arithmetic of logic


Author: E. T. Bell
Journal: Trans. Amer. Math. Soc. 29 (1927), 597-611
MSC: Primary 03G05; Secondary 03G25
MathSciNet review: 1501407
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03G05, 03G25

Retrieve articles in all journals with MSC: 03G05, 03G25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1927-1501407-1
PII: S 0002-9947(1927)1501407-1
Article copyright: © Copyright 1927 American Mathematical Society